Review: Robert M. Solovay, A Nonconstructible $bigtriangleup_{3}^{1}$ Set of Integers [Book Review]

Journal of Symbolic Logic 36 (2):340-340 (1971)
  Copy   BIBTEX

Abstract

This article has no associated abstract. (fix it)

Links

PhilArchive



    Upload a copy of this work     Papers currently archived: 76,442

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

A basis theorem for perfect sets.Marcia J. Groszek & Theodore A. Slaman - 1998 - Bulletin of Symbolic Logic 4 (2):204-209.
Variations of the Martin-Solovay tree.Greg Hjorth - 1996 - Journal of Symbolic Logic 61 (1):40-51.
Why Solovay real produces Cohen real.Janusz Pawlikowski - 1986 - Journal of Symbolic Logic 51 (4):957-968.
On a Spector ultrapower for the Solovay model.Vladimir Kanovei & Michiel van Lambalgen - 1997 - Mathematical Logic Quarterly 43 (3):389-395.
On the Cardinality of\ sum_2^ 1 Sets of Reals.Robert M. Solovay - 1969 - In Kurt Gödel, Jack J. Bulloff, Thomas C. Holyoke & Samuel Wilfred Hahn (eds.), Foundations of Mathematics. New York: Springer. pp. 58--73.

Analytics

Added to PP
2013-11-22

Downloads
16 (#670,335)

6 months
1 (#454,876)

Historical graph of downloads
How can I increase my downloads?

Author's Profile

Donald A. Martin
University of California, Los Angeles

Citations of this work

No citations found.

Add more citations

References found in this work

No references found.

Add more references